<  Back to the Polytechnique Montréal portal

A branch-and-price approach for a multi-period vehicle routing problem

Iman Dayarian, Teodor Gabriel Crainic, Michel Gendreau and Walter Rei

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/11232/
Journal Title: Computers and Operations Research (vol. 55)
Publisher: Elsevier
DOI: 10.1016/j.cor.2014.06.004
Official URL: https://doi.org/10.1016/j.cor.2014.06.004
Date Deposited: 18 Apr 2023 15:06
Last Modified: 18 Apr 2023 15:06
Cite in APA 7: Dayarian, I., Crainic, T. G., Gendreau, M., & Rei, W. (2015). A branch-and-price approach for a multi-period vehicle routing problem. Computers and Operations Research, 55, 167-184. https://doi.org/10.1016/j.cor.2014.06.004

Statistics

Dimensions

Repository Staff Only

View Item View Item